Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2018, Volume 20, Number 1, Pages 50–60 (Mi vmj642)  

This article is cited in 1 scientific paper (total in 1 paper)

On the properties of the dispersion set for an inhomogeneous cylindrical waveguide

A. O. Vatulyanab, V. O. Yurova

a Southern Federal University, 8a Mil'chakova Str., Rostov-on-Don, 344090, Russia
b Southern Mathematical Institute — the Affiliate of Vladikavkaz Science Center of the RAS, 22 Markus street, Vladikavkaz, 362027, Russia

Abstract: On the basis of the analysis of an operator spectral beam with two parameters, the dispersion relations for a cylindrical waveguide, inhomogeneous in the radial coordinate, with impedance boundary conditions on the external boundary are investigated. This boundary conditions permit to simulate free and clamped external boundary conditions as well as intermediate options. The stresses and displacements on the boundary are linearly related by means of two parameters. In the axisymmetric formulation, the spectral problem in the form of matrix differential operator of the 4th order with respect to the stress and displacement vectors components is formulated. A number of properties describing the general structure of the dispersion set are studied. Two spectral problems are formulated with two families of dispersion curves which are analytically continued from the points of the spectrum and differing by their eigenfunctions. Formulae reflecting the connection of the spectrum points with parameters entering the boundary conditions at the outer boundary are obtained. Based on the perturbation method, the structure of the curves of families considered is investigated. The property of solvability of the inhomogeneous problem proved in the article was used to construct an asymptotic approximation of the dispersion set components in the region of long waves. In the low-frequency range, in the particular case, the explicit dependence of the first dispersion curve slope angle on one of the parameters of the boundary conditions is constructed. At that, even a weak relationship between shear stresses and longitudinal displacements leads to changes for which the asymptotic behavior is not valid. On the basis of the shooting method, the schemes of constructing the dispersion curves components are stated. The results of the computational experiments for two kinds of radial inhomogeneity are presented. The dispersion set points that do not change their position depending on the boundary conditions parameters are revealed.

Key words: dispersion relations, cylindrical waveguide, inhomogeneity, impedance boundary conditions.

DOI: https://doi.org/10.23671/VNC.2018.1.11397

Full text: PDF file (1131 kB)
References: PDF file   HTML file

UDC: 517.9; 539.3
Received: 11.07.2017

Citation: A. O. Vatulyan, V. O. Yurov, “On the properties of the dispersion set for an inhomogeneous cylindrical waveguide”, Vladikavkaz. Mat. Zh., 20:1 (2018), 50–60

Citation in format AMSBIB
\Bibitem{VatYur18}
\by A.~O.~Vatulyan, V.~O.~Yurov
\paper On the properties of the dispersion set for an inhomogeneous cylindrical waveguide
\jour Vladikavkaz. Mat. Zh.
\yr 2018
\vol 20
\issue 1
\pages 50--60
\mathnet{http://mi.mathnet.ru/vmj642}
\crossref{https://doi.org/10.23671/VNC.2018.1.11397}
\elib{https://elibrary.ru/item.asp?id=32778495}


Linking options:
  • http://mi.mathnet.ru/eng/vmj642
  • http://mi.mathnet.ru/eng/vmj/v20/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Vatulyan, L. V. Vasilev, V. O. Yurov, “Vosstanovlenie parametrov v granichnykh usloviyakh dlya neodnorodnogo tsilindricheskogo volnovoda”, Vladikavk. matem. zhurn., 20:2 (2018), 29–37  mathnet  crossref  elib
  • Владикавказский математический журнал
    Number of views:
    This page:140
    Full text:45
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021